# SDR NOCA9406

- Difficulty date: June 27, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Aircraft time: 14,816 hours, 4,063 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20414460401
- Part serial: 8022
- Condition: Inoperative
- Location: Wx Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAIL WXR STATUS PAGE EICAS MESSAGE WIND SHEAR.  R&R WXR ANT DR UNIT PER 34-43-05. PERFORMED SYSTEM TEST OK  ALSO REPLACED ANTENNA HONEYWELL P/N 2041444-0402 S/N 6193
